A note on topological m-spaces
Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 193-197
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_32_2_193_197,
author = {G. J. Michaelides},
title = {A note on topological m-spaces},
journal = {Colloquium Mathematicum},
pages = {193--197},
year = {1974},
volume = {32},
number = {2},
doi = {10.4064/cm-32-2-193-197},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-32-2-193-197/}
}
G. J. Michaelides. A note on topological m-spaces. Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 193-197. doi: 10.4064/cm-32-2-193-197
Cité par Sources :